Select Publications

Journal articles

Lord S; Sukochev F; Zanin D, 2020, 'A last theorem of Kalton and finiteness of Connes' integral', Journal of Functional Analysis, vol. 279, http://dx.doi.org/10.1016/j.jfa.2020.108664

Ber A; Kudaybergenov K; Sukochev F, 2020, 'Notes on derivations of Murray–von Neumann algebras', Journal of Functional Analysis, vol. 279, http://dx.doi.org/10.1016/j.jfa.2020.108589

Azamov N; McDonald E; Sukochev F; Zanin D, 2020, 'A Dixmier Trace Formula for the Density of States', Communications in Mathematical Physics, vol. 377, pp. 2597 - 2628, http://dx.doi.org/10.1007/s00220-020-03756-7

Dodds PG; Dodds TK; Sukochev FA; Zanin D, 2020, 'Arithmetic–Geometric Mean and Related Submajorisation and Norm Inequalities for τ -Measurable Operators: Part II', Integral Equations and Operator Theory, vol. 92, http://dx.doi.org/10.1007/s00020-020-02586-5

Dodds PG; Dodds TK; Sukochev FA; Zanin D, 2020, 'Arithmetic–Geometric Mean and Related Submajorisation and Norm Inequalities for τ -Measurable operators: Part I', Integral Equations and Operator Theory, vol. 92, http://dx.doi.org/10.1007/s00020-020-02585-6

Dauitbek D; Huang J; Sukochev F, 2020, 'Extreme points of the set of elements majorised by an integrable function: Resolution of a problem by Luxemburg and of its noncommutative counterpart', Advances in Mathematics, http://dx.doi.org/10.1016/j.aim.2020.107050

Huang J; Sukochev F, 2020, 'Operator \theta-Hölder functions', Banach Journal of Mathematical Analysis, http://dx.doi.org/10.1007/s43037-020-00056-z

Caspers M; Junge M; Sukochev F; Zanin D, 2020, 'BMO-estimates for non-commutative vector valued Lipschitz functions', Journal of Functional Analysis, vol. 278, http://dx.doi.org/10.1016/j.jfa.2019.108317

Levitina G; Sukochev F; Zanin D, 2020, 'Cwikel estimates revisited', Proceedings of the London Mathematical Society, vol. 120, pp. 265 - 304, http://dx.doi.org/10.1112/plms.12301

Sukochev F; Zhou D, 2020, '2-co-lacunary sequences in noncommutative symmetric banach spaces', Proceedings of the American Mathematical Society, vol. 148, pp. 2045 - 2058, http://dx.doi.org/10.1090/proc/14862

Dodds PG; Dodds TK; Sukochev FA; Zanin D, 2020, 'Logarithmic submajorization, uniform majorization and Hölder type inequalities for τ-measurable operators', Indagationes Mathematicae, http://dx.doi.org/10.1016/j.indag.2020.02.004

de Pagter B; Sukochev FA, 2020, 'The Grothendieck property in Marcinkiewicz spaces', Indagationes Mathematicae, http://dx.doi.org/10.1016/j.indag.2020.01.008

Sukochev F; Tulenov K; Zanin D, 2019, 'The optimal range of the Calderòn operator and its applications', Journal of Functional Analysis, vol. 277, pp. 3513 - 3559, http://dx.doi.org/10.1016/j.jfa.2019.05.012

Mcdonald E; Sukochev F; Xiong X, 2019, 'Quantum Differentiability on Quantum Tori', Communications in Mathematical Physics, vol. 371, pp. 1231 - 1260, http://dx.doi.org/10.1007/s00220-019-03384-w

Huang J; Sukochev F; Zanin D, 2019, 'Logarithmic submajorisation and order-preserving linear isometries', Journal of Functional Analysis, http://dx.doi.org/10.1016/j.jfa.2019.108352

Connes A; Mcdonald E; Sukochev F; Zanin D, 2019, 'Conformal trace theorem for Julia sets of quadratic polynomials', Ergodic Theory and Dynamical Systems, vol. 39, pp. 2481 - 2506, http://dx.doi.org/10.1017/etds.2017.124

Connes A; Levitina G; McDonald E; Sukochev F; Zanin D, 2019, 'Noncommutative geometry for symmetric non-self-adjoint operators', Journal of Functional Analysis, vol. 277, pp. 889 - 936, http://dx.doi.org/10.1016/j.jfa.2018.12.012

Caspers M; Potapov D; Sukochev F; Zanin D, 2019, 'WEAK TYPE COMMUTATOR AND LIPSCHITZ ESTIMATES: RESOLUTION OF THE NAZAROV-PELLER CONJECTURE', AMERICAN JOURNAL OF MATHEMATICS, vol. 141, pp. 593 - 610, http://dx.doi.org/10.1353/ajm.2019.0019

Bikchentaev A; Sukochev F, 2019, 'When weak and local measure convergence implies norm convergence', Journal of Mathematical Analysis and Applications, vol. 473, pp. 1414 - 1431, http://dx.doi.org/10.1016/j.jmaa.2019.01.028

Levitina G; Sukochev F; Zanin D, 2019, 'Sign of a perturbed massive Dirac operator and associated Fredholm module', JOURNAL OF GEOMETRY AND PHYSICS, vol. 136, pp. 244 - 267, http://dx.doi.org/10.1016/j.geomphys.2018.09.017

Semenov E; Sukochev F; Usachev A; Zanin D, 2019, 'Dilation invariant Banach limits', Indagationes Mathematicae, http://dx.doi.org/10.1016/j.indag.2019.12.003

Potapov D; Sukochev F; Tomskova A; Zanin D, 2019, 'FrÉchet differentiability of the norm of Lp-spaces associated with arbitrary von Neumann algebras', Transactions of the American Mathematical Society, vol. 371, pp. 7493 - 7532, http://dx.doi.org/10.1090/tran/7215

Huang J; Sukochev F, 2019, 'Interpolation between L(M, τ) and L (M, τ)', Mathematische Zeitschrift, pp. 1657 - 1672, http://dx.doi.org/10.1007/s00209-019-02259-z

Huang J; Levitina G; Sukochev FEDOR, 2019, 'M-Embedded symmetric operator spaces and the derivation problem', Mathematical Proceedings of the Cambridge Philosophical Society, http://dx.doi.org/10.1017/S030500411900029X

McDonald E; Sukochev F; Xiong X, 2019, 'Quantum Differentiability on Noncommutative Euclidean Spaces', Communications in Mathematical Physics, http://dx.doi.org/10.1007/s00220-019-03605-2

Coine C; Le Merdy C; Skripka A; Sukochev F, 2019, 'Higher order S-2-differentiability and application to Koplienko trace formula', JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, pp. 3170 - 3204, http://dx.doi.org/10.1016/j.jfa.2018.09.005

McDonald E; Sukochev F; Zanin D, 2019, 'A C -algebraic approach to the principal symbol II', Mathematische Annalen, http://dx.doi.org/10.1007/s00208-019-01822-7

Semenov EM; Sukochev FA; Usachev AS, 2019, 'The main classes of invariant Banach limits', Izvestiya Mathematics, vol. 83, pp. 124 - 150, http://dx.doi.org/10.1070/IM8704

Sukochev F; Veksler A, 2019, 'The Mean Ergodic Theorem in symmetric spaces', Studia Mathematica, vol. 245, pp. 229 - 253, http://dx.doi.org/10.4064/sm170311-31-10

Sukochev F; Veksler A, 2018, 'Positive Linear Isometries in Symmetric Operator Spaces', Integral Equations and Operator Theory, vol. 90, http://dx.doi.org/10.1007/s00020-018-2483-1

Ber A; Sukochev F; Zanin D, 2018, 'Heisenberg relation for locally measurable operators', Advances in Mathematics, vol. 335, pp. 211 - 230, http://dx.doi.org/10.1016/j.aim.2018.07.010

Carey A; Gesztesy F; Kaad J; Levitina G; Nichols R; Potapov D; Sukochev F, 2018, 'On the Global Limiting Absorption Principle for Massless Dirac Operators', Annales Henri Poincare, vol. 19, pp. 1993 - 2019, http://dx.doi.org/10.1007/s00023-018-0675-5

Sukochev F; Zanin D, 2018, 'Connes Integration Formula for the Noncommutative Plane', Communications in Mathematical Physics, vol. 359, pp. 449 - 466, http://dx.doi.org/10.1007/s00220-017-3008-5

Sukochev F; Zanin D, 2018, 'Ac*-Algebraicapproach Totheprincipalsymbol. I', Journal of Operator Theory, vol. 80, pp. 481 - 522, http://dx.doi.org/10.7900/jot.2017nov02.2176

Alekhno E; Semenov E; Sukochev F; Usachev A, 2018, 'Invariant Banach limits and their extreme points', Studia Mathematica, vol. 242, pp. 79 - 107, http://dx.doi.org/10.4064/sm8785-5-2017

Caspers M; Sukochev F; Zanin D, 2018, 'Weak type operator Lipschitz and commutator estimates for commuting tuples', Annales de l'Institut Fourier, vol. 68, pp. 1643 - 1669, http://dx.doi.org/10.5802/aif.3195

Ber A; Chilin V; Sukochev F; Zanin D, 2018, 'Fuglede-putnam theorem for locally measurable operators', Proceedings of the American Mathematical Society, vol. 146, pp. 1681 - 1692, http://dx.doi.org/10.1090/proc/13845

Sadovskaya O; Sukochev F, 2018, 'Isomorphic classification of Lp,q-spaces: The case p = 2, 1 ≤ q < 2', Proceedings of the American Mathematical Society, vol. 146, pp. 3975 - 3984, http://dx.doi.org/10.1090/proc/14058

Scheckter TT; Sukochev F, 2018, 'Weak Type Estimates for the Noncommutative Vilenkin–Fourier Series', Integral Equations and Operator Theory, vol. 90, http://dx.doi.org/10.1007/s00020-018-2489-8

Levitina G; Sukochev F; Vella D; Zanin D, 2018, 'Schatten Class Estimates for the Riesz Map of Massless Dirac Operators', INTEGRAL EQUATIONS AND OPERATOR THEORY, vol. 90, http://dx.doi.org/10.1007/s00020-018-2445-7

Potapov D; Skripka A; Sukochev F; Tomskova A, 2017, 'Multilinear Schur multipliers and Schatten properties of operator Taylor remainders', Advances in Mathematics, vol. 320, pp. 1063 - 1098, http://dx.doi.org/10.1016/j.aim.2017.09.012

Lord S; McDonald E; Sukochev F; Zanin D, 2017, 'Quantum differentiability of essentially bounded functions on Euclidean space', Journal of Functional Analysis, vol. 273, pp. 2353 - 2387, http://dx.doi.org/10.1016/j.jfa.2017.06.020

Sukochev F; Tulenov K; Zanin D, 2017, 'Nehari-Type Theorem for Non-commutative Hardy Spaces', Journal of Geometric Analysis, vol. 27, pp. 1789 - 1802, http://dx.doi.org/10.1007/s12220-016-9740-9

Ber A; Huang J; Levitina G; Sukochev F, 2017, 'Derivations with values in ideals of semifinite von Neumann algebras', Journal of Functional Analysis, vol. 272, pp. 4984 - 4997, http://dx.doi.org/10.1016/j.jfa.2017.02.010

Dykema K; Sukochev F; Zanin D, 2017, 'Determinants associated to traces on operator bimodules', Journal of Operator Theory, vol. 78, pp. 119 - 134, http://dx.doi.org/10.7900/jot.2016may31.2123

Carey A; Gesztesy F; Potapov D; Sukochev F; Tomilov Y, 2017, 'On the Witten index in terms of spectral shift functions', Journal d'Analyse Mathematique, vol. 132, http://dx.doi.org/10.1007/s11854-017-0003-x

Junge M; Sukochev F; Zanin D, 2017, 'Embeddings of operator ideals into Lp-spaces on finite von Neumann algebras', Advances in Mathematics, vol. 312, pp. 473 - 546, http://dx.doi.org/10.1016/j.aim.2017.03.031

Jiao Y; Sukochev F; Zanin D; Zhou D, 2017, 'Johnson-Schechtman inequalities for noncommutative martingales', JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, pp. 976 - 1016, http://dx.doi.org/10.1016/j.jfa.2016.11.002

Huang J; Levitina G; Sukochev F, 2017, 'Completeness of symmetric Δ-normed spaces of τ-measurable operators', Studia Mathematica, vol. 237, pp. 201 - 219, http://dx.doi.org/10.4064/sm8349-10-2016

Alekhno E; Semenov E; Sukochev F; Usachev A, 2017, 'Order and geometric properties of the set of banach limits', St. Petersburg Mathematical Journal, vol. 28, pp. 299 - 321, http://dx.doi.org/10.1090/spmj/1452


Back to profile page